×

zbMATH — the first resource for mathematics

Generic base change, Artin’s comparison theorem, and the decomposition theorem for complex Artin stacks. (English) Zbl 06707825
Summary: We prove the generic base change theorem for stacks and give an exposition on the lisse-analytic topos of complex analytic stacks, proving some comparison theorems between various derived categories of complex analytic stacks. This enables us to deduce the decomposition theorem for perverse sheaves on complex Artin stacks with affine stabilizers from the case over finite fields.
MSC:
14 Algebraic geometry
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Th\'eorie des topos et cohomologie \'etale des sch\'emas. Tome 1: Th\'eorie des topos, S\'eminaire de G\'eom\'etrie Alg\'ebrique du Bois-Marie 1963–1964 (SGA 4), Dirig\'e par M. Artin, A. Grothendieck, et J. L. Verdier. Avec la collaboration de N. Bourbaki, P. Deligne et B. Saint-Donat. Lecture Notes in Mathematics, Vol. 269, xix+525 pp., (1972), Springer-Verlag, Berlin-New York · Zbl 0234.00007
[2] Behrend, Kai A., Derived \(l\)-adic categories for algebraic stacks, Mem. Amer. Math. Soc., 163, 774, viii+93 pp., (2003) · Zbl 1051.14023
[3] Be\u \i linson, A. A.; Bernstein, J.; Deligne, P., Faisceaux pervers. Analysis and topology on singular spaces, I, Luminy, 1981, Ast\'erisque 100, 5-171, (1982), Soc. Math. France, Paris
[4] Bernstein, Joseph; Lunts, Valery, Equivariant sheaves and functors, Lecture Notes in Mathematics 1578, iv+139 pp., (1994), Springer-Verlag, Berlin · Zbl 0808.14038
[5] Burghelea, Dan; Verona, Andrei, Local homological properties of analytic sets, Manuscripta Math., 7, 55-66, (1972) · Zbl 0246.32007
[6] Brylinski, Jean-Luc, (Co)-homologie d’intersection et faisceaux pervers. Bourbaki Seminar, Vol. 1981/1982, Ast\'erisque 92, 129-157, (1982), Soc. Math. France, Paris
[7] Deligne, Pierre, La conjecture de Weil. II, Inst. Hautes \'Etudes Sci. Publ. Math., 52, 137-252, (1980) · Zbl 0456.14014
[8] Deligne, P., Cohomologie \'etale, S\'eminaire de G\'eom\'etrie Alg\'ebrique du Bois-Marie SGA 4\({1\over 2}\), avec la collaboration de J. F. Boutot, A. Grothendieck, L. Illusie et J. L. Verdier. Lecture Notes in Mathematics, Vol. 569, iv+312pp pp., (1977), Springer-Verlag, Berlin-New York
[9] [9]SGA3 Michel Demazure and Alexander Grothendieck, \emph Sch\'emas en Groupes, I, II, III, SGA 3, avec la collaboration de M. Artin, J.E. Bertin, P. Gabriel, M. Raynaud, J.P. Serre. Lecture Notes in Mathematics, Vol. 151, 152, 153, Springer-Verlag, Berlin, Heidelberg, New York, 1970. ; ; .
[10] Dimca, Alexandru, Sheaves in topology, Universitext, xvi+236 pp., (2004), Springer-Verlag, Berlin · Zbl 1043.14003
[11] Ekedahl, Torsten, On the adic formalism. The Grothendieck Festschrift, Vol. II, Progr. Math. 87, 197-218, (1990), Birkh\"auser Boston, Boston, MA · Zbl 0821.14010
[12] Deligne, P., Cohomologie \'etale, S\'eminaire de G\'eom\'etrie Alg\'ebrique du Bois-Marie SGA 4\({1\over 2}\), avec la collaboration de J. F. Boutot, A. Grothendieck, L. Illusie et J. L. Verdier. Lecture Notes in Mathematics, Vol. 569, iv+312pp pp., (1977), Springer-Verlag, Berlin-New York
[13] Laumon, G\'erard; Moret-Bailly, Laurent, Champs alg\'ebriques, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics [Results in Mathematics and Related Areas. 3rd Series. A Series of Modern Surveys in Mathematics] 39, xii+208 pp., (2000), Springer-Verlag, Berlin · Zbl 0945.14005
[14] Laszlo, Yves; Olsson, Martin, The six operations for sheaves on Artin stacks. I. Finite coefficients, Publ. Math. Inst. Hautes \'Etudes Sci., 107, 109-168, (2008) · Zbl 1191.14002
[15] Laszlo, Yves; Olsson, Martin, The six operations for sheaves on Artin stacks. II. Adic coefficients, Publ. Math. Inst. Hautes \'Etudes Sci., 107, 169-210, (2008) · Zbl 1191.14003
[16] Laszlo, Yves; Olsson, Martin, Perverse \(t\)-structure on Artin stacks, Math. Z., 261, 4, 737-748, (2009) · Zbl 1188.14002
[17] [17]Mil1 James Milne, \emph Lectures on Etale Cohomology (v2.10), 2008, www.jmilne.org/math/.
[18] [18]Noo Behrang Noohi, \emph Foundations of topological stacks I, arXiv:math/0503247.
[19] Olsson, Martin, Fujiwara’s theorem for equivariant correspondences, J. Algebraic Geom., 24, 3, 401-497, (2015) · Zbl 1348.14058
[20] Olsson, Martin C., Compactifying moduli spaces for abelian varieties, Lecture Notes in Mathematics 1958, viii+278 pp., (2008), Springer-Verlag, Berlin · Zbl 1165.14004
[21] Olsson, Martin, Sheaves on Artin stacks, J. Reine Angew. Math., 603, 55-112, (2007) · Zbl 1137.14004
[22] Spaltenstein, N., Resolutions of unbounded complexes, Compositio Math., 65, 2, 121-154, (1988) · Zbl 0636.18006
[23] Sun, Shenghao, \(L\)-series of Artin stacks over finite fields, Algebra Number Theory, 6, 1, 47-122, (2012) · Zbl 1329.14042
[24] Sun, Shenghao, Decomposition theorem for perverse sheaves on Artin stacks over finite fields, Duke Math. J., 161, 12, 2297-2310, (2012) · Zbl 1312.14057
[25] [25]Toe Bertrand To\"en, \emph \(K\)-Th\'eorie et Cohomologie des Champs Alg\'ebriques: Th\'eor\`emes de Riemann-Roch, \(\mathcal D\)-Modules et Th\'eor\`emes “GAGA”, available at arXiv:math/9908097.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.